# SDR DHL2004365500

- Difficulty date: January 3, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR37 & 38 APPROX RBL 18 TOOL MARKING IN TWO PLACES.  REWORKED DAMAGE AREAS AT SEAT TRACK BETWEEN FR 37 & 38 APPROX RBL 18.  FOUND OUT OF LIMITS AS PER A300 SRM 53-10-00.  CUT OUT DAMAGED SECTION OF SEAT TRACK ON FR37 TO 38 APPROX RBL 18 IAW A300 SRM 53-10-10 FIG 724, SIZE OF CUTOUT 42 INCHES.  NEW SECTION OF SEAT TRACK P/N 60-22457, PO 23236312 SIZE 42 INCHES AND JOINTING ANGLE P/N 297018-1 IAW A300 SRM 53-10-10, 51-30-30.  TREATED AND PAINTED NEW SECTION OF SEAT TRACK AN JOINTING ANGLE IAW  A300 SRM 51-40-13 AND 51-40-11.  INSTALLED NEW SEAT TRACK SECTION AND SPLICING ANGLES IAW A300 SRM 53-10-10 AND SRM 51-30-30.
